- -

Tightness of function spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Tightness of function spaces

Show full item record

Lin, S. (2006). Tightness of function spaces. Applied General Topology. 7(1):103-107. doi:10.4995/agt.2006.1935.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/82967

Files in this item

Item Metadata

Title: Tightness of function spaces
Author:
Issued date:
Abstract:
[EN] The purpose of this paper is to give higher cardinality versions of countable fan tightness of function spaces obtained by A. Arhangel’skiı. Let vet(X), ωH(X) and H(X) denote respectively the fan tightness, ω-Hurewicz ...[+]
Subjects: Function spaces , Fan tightness , Hurewicz spaces , Cardinal functions
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2006.1935
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2006.1935
Thanks:
Supported by the NNSF of China (10271026)
Type: Artículo

This item appears in the following Collection(s)

Show full item record